Skip to content Skip to navigation

Faculty

Caiyun Fang Associate Professor

Research Interests: 
Complex Analysis
Bio: 

Educational Background

  • PhD,  Fundamental Mathematics,  Fudan University (2014)
  • MA,  Fundamental Mathematics,  Nanjing Normal University (2002)
  • BA,  Mathematics,  Nanjing Normal University (1999)

 

Research

Research Projects

 

Title

Type

Individual ranking

Period

1

The normality of two families concerning shared values and  hyperbolic metric(11501297)

National Science Foundation for Young Scholars of China

No. 1

2016.01-2018.12

2

The dynamics of rational maps whose Julia sets are Cantor circles (11401298)

National Science Foundation for Young Scholars of China

No. 2

2015.01-2017.12

3

The feedback control theory of linear system with

transmission lag (10701042)

 

National Science Foundation for Young Scholars of China

No. 3

2008.01-2010.12

Journal Articles

  1. Caiyun Fang(*) and Xuecheng Pang, Two families of meromorphic functions concerning shared function, Houston Journal of Mathematics, 2013, 39(4): 1359-1366.
  2. Caiyun Fang(*) and Xuecheng Pang,  Hyperbolic metric and normal family, Acta Mathematica Sinica (English Series), 2014, 30(4): 681-688.
  3. Liu Yang(*), Caiyun Fang and Xuecheng Pang,  Normal families of holomorphic mappings into complex projective space concerning shared hyperplanes, Pacific Journal of Mathematics, 2014, 272(1): 245-256.
  4. Caiyun Fang,  The normality of two families concerning shared function, Journal of Fudan University (Natural Science),  2014, 06: 801-807.
  5. Huiling Qiu, Caiyun Fang and Mingliang Fang, Normal Families Concerning Exceptional Functions and Shared Functions, Acta Mathematica Sinica (Chinese Series), 2015, 58(2):345-352.

                                            

Contact                                                      

Tel:+86-25-85891380                                        

E-mail:05325@njnu.edu.cn